# SDR SWAA2021062173405

- Difficulty date: May 15, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 52,475 hours, 31,228 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 294-328 S17r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION Z ANGLE LOCATED BETWEEN BS 294.5 TO BS 328 AT LEVEL STRINGER 17R AT FWD GALLEY AREA ; 2021-229807 / INSTALLED Z ANGLE AND FASTENERS LOCATED BETWEEN BS 294.5 TO BS 328 AT LEVEL STRINGER 17R AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG # 141A8310-31 REV -.; INSTALLED Z ANGLE AND FASTENERS LOCATED BETWEEN BS 294.5 TO BS 328 AT LEVEL STRINGER 17R AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG # 141A8310-31 REV -.; REPLACED Z ANGLE AND FASTENERS LOCATED BETWEEN BS 294.5 TO BS 328 AT LEVEL STRINGER 17R AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG # 141A8310-31 REV -.
